# SDR A6WA201212044203

- Difficulty date: December 1, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 21,034 hours, 20,416 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF & GEAR RETRACTION, "STEERING FAIL CAS MSG" & "NOSE GEAR DISAGREE" CAS MSG .  COMPLIED WITH QRH.  DISAGREE MESSAGE POSTED AT APPROX 5 SECONDS.  GEAR WAS IN TRANSIT.  GEAR SHOWED DOWN & LOCKED WHEN DEPLOYED.  NO POSITIVE GEAR UP INDICATION DURING EVENT.  REMOVED AND REPLACED NLG SELECTOR VALVE AND NLG PRIORITY VALVE PER AMM 32-33-10 AND AMM 32-32-15 OPS CHECK AND LEAK CHECK GOOD.
